Translator Disclaimer
October 2016 Tautological sheaves: Stability, moduli spaces and restrictions to generalised Kummer varieties
Malte Wandel
Osaka J. Math. 53(4): 889-910 (October 2016).

Abstract

Results on stability of tautological sheaves on Hilbert schemes of points are extended to higher dimensions and to the restriction of tautological sheaves to generalised Kummer varieties. This provides a big class of new examples of stable sheaves on higher dimensional irreducible symplectic manifolds. Some aspects of deformations of tautological sheaves are studied.

Citation

Download Citation

Malte Wandel. "Tautological sheaves: Stability, moduli spaces and restrictions to generalised Kummer varieties." Osaka J. Math. 53 (4) 889 - 910, October 2016.

Information

Published: October 2016
First available in Project Euclid: 4 October 2016

zbMATH: 1360.14037
MathSciNet: MR3554847

Subjects:
Primary: 14D20, 14F05, 14J28, 14J60, 14K05

Rights: Copyright © 2016 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.53 • No. 4 • October 2016
Back to Top